# SDR CA080229010

- Difficulty date: February 27, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 3,672 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Condition: Cracked
- Location: Compressor
- Component: Compressor, Allsn
- Component part number: 23063379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSOR 390.6 SINCE 2000 HOUR INSP.  CRACK LOCATED BY ENGINEER DURING GROUND RUN UP FOLLOWING SCHEDULED INSP. LOCATED BY AIR LEAK FOUND BY BARE HAND CHECK. CRACK LOCATED SLIGHTLY BELOW SCROLL ARMPIT REINFORCEMENT PATCH AREA, NOT IN NORMAL CRACK LOCATION. A SMALL PIECE OF PATCH MATERIAL ALSO FOUND MISSING. COMPRESSOR REMOVED AND SENT FOR REPAIR. (TC NR 20080229010)
